Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Periods with orange blood, pelvic pain. Cause?

today when my period came to visit me, the blood was orange followed by pain from my pelvis . it didn t feel like regular cramps . i am 25 years old and this is the 2nd time its happened. It happened 2 years ago and i went to the gynecologist but they said i was fine. but i don t understand why its orange. could you please tell me why its orange?
Thu, 18 Oct 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
General & Family Physician 's  Response
Hi,

Thanks for writing in.
I can understand your concern. Orange discoloration of body fluids can occur due intake of certain drugs like rifampicin or pyrizinamides and few others.
In your case , it is only your periods flow which is orange color. You need not worry much if saliva or sweat color has not turned orange.
For abdominal pain, sometimes pelvic inflammatory disease can cause pelvic pain. You need to consult gynecologist if pain becomes severe and continue for long time.
I hope I have answered your query. In case of any doubt, Please feel free to revert back.
Best regards,
Dr. Neelam.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Good Afternoon, I am almost 39 years old, white female. My period was replaced 2 weeks ago with right side pelvic pain in a moderate fashion with constant dull and stabbing pains in the same area. I have taken a blood test to rule out pregnancy (I had a tubal ligation 9 years ago.) I do feel a small lump in my groin area and have bloating and am extremely tired with frequent bowel movements. Should I wait until I am late again in 2 more weeks or head to the dr now?

doctor1 MD

Hi, for a few mothers now I ve been getting pelvic pains and mucus but for the past two weeks I ve had sore breasts. This morning I woke to find spotting and light pink mucus, I m not due for my period for another week or so and have no idea to what s causing this things. Thanks

doctor1 MD

I just recently i have been having pains around my pelvic area and i am 49 years old female. I have already done my pap smear and as far as i know i am ok. I am wondering if it might have something to do with premenopausing because my periods come off and on.

Recent questions on  Tuberculosis

doctor1 MD

Hi Doctor, I have Ehlers Danlos Syndrome and I had a MANTOUX test for tuberculose. Can it be different on a patient with EDS (the result of the mantoux on the arm) Things like local anesthesy are also running away in my body (tissue of skin is weak) But what about a Mantoux test done on a EDS patient?

doctor1 MD

hello sir my mom is taking R-cinex 600mg pyrazinamide 1500 mg combutol 1200 mg and pyridoxine 10 mg from last one month and now she is having fluctuating fever between 99 to 100 degree celciues. is this happens with these medicines YYYY@YYYY

doctor1 MD

my daughter has a history of chronic high fevers 103-105, vomiting, dehidration, and constipation, she gets this for 6-8 days every month. the doctor doesnt have an explanation, and told me to look for little purple dots called petechiae, now she has a rash on the face of little red dots, could this be it? and any clue as to what could be causing all of this, shes 7 months old, 4 1/2 months gestional age. any suggestions to cure this?

doctor1 MD

My father was diagnosed with prostrate enlargement and he underwent surgery on Jan26, 2010. After that it was diagnosed that he had granuloma in the prostrate. After that he started with first line treatment for TB (EPTB; extrapulmonary). It has been 7 months he is regularly taking the prescribed dose. However, he has to go for urinary tract dialation after every 10-12 days. Is it a side effect of the medicine? How will it get cured?

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!